Pseudoconvex domains on complex spaces with singularities
Compositio Mathematica, Volume 72 (1989) no. 3, pp. 241-247.
@article{CM_1989__72_3_241_0,
     author = {Coltoiu, Mihnea and Mihalache, Nicolae},
     title = {Pseudoconvex domains on complex spaces with singularities},
     journal = {Compositio Mathematica},
     pages = {241--247},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {3},
     year = {1989},
     mrnumber = {1032335},
     zbl = {0692.32011},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1989__72_3_241_0/}
}
TY  - JOUR
AU  - Coltoiu, Mihnea
AU  - Mihalache, Nicolae
TI  - Pseudoconvex domains on complex spaces with singularities
JO  - Compositio Mathematica
PY  - 1989
SP  - 241
EP  - 247
VL  - 72
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__72_3_241_0/
LA  - en
ID  - CM_1989__72_3_241_0
ER  - 
%0 Journal Article
%A Coltoiu, Mihnea
%A Mihalache, Nicolae
%T Pseudoconvex domains on complex spaces with singularities
%J Compositio Mathematica
%D 1989
%P 241-247
%V 72
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1989__72_3_241_0/
%G en
%F CM_1989__72_3_241_0
Coltoiu, Mihnea; Mihalache, Nicolae. Pseudoconvex domains on complex spaces with singularities. Compositio Mathematica, Volume 72 (1989) no. 3, pp. 241-247. http://archive.numdam.org/item/CM_1989__72_3_241_0/

[1] A. Andreotti and R. Narasimhan, Oka's Heftungslemma and the Levi problem for complex spaces. Trans. Amer. Math. Soc. 111 (1964) 345-366. | MR | Zbl

[2] K. Diederich and J.E. Fornaess, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions. Inv. Math. 39 (1977) 129-141. | MR | Zbl

[3] F. Docquier and H. Grauert, Levisches Problem und Rungescher Satz fur Teilgebiete Steinscher Mannigfaltigkeiten. Math. Ann. 140 (1960) 94-123. | MR | Zbl

[4] G. Elencwajg, Pseudoconvexité locale dans les variétés Kählériennes. Ann. Inst. Fourier 25 (1975) 295-314. | Numdam | MR | Zbl

[5] J.L. Ermine, Conjecture de Serre et espaces hyperconvexes. Sém. Norguet. Lecture Notes 670 (1978) 124-139. | MR | Zbl

[6] G. Fischer, Complex Analytic Geometry. Lecture Notes 538 (1976). | MR | Zbl

[7] J.E. Fornaess, The Levi problem in Stein spaces. Math. Scand. 45 (1979) 55-69. | MR | Zbl

[8] J.E. Fornaess and R. Narasimhan, The Levi problem on complex spaces with singularities. Math. Ann. 248 (1980) 47-72. | MR | Zbl

[9] H. Grauert, Carakterisierung der holomorph-vollständigen komplexen Räume. Math. Ann. 129 (1955) 233-259. | MR | Zbl

[10] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds. Ann. Math. 68 (1958) 460-472. | MR | Zbl

[11] N. Kerzman and J.P. Rosay, Fonctions plurisousharmoniques d'exhaustion bornées et domains taut. Math. Ann. 257 (1981) 171-184. | MR | Zbl

[12] R. Narasimhan, The Levi problem in the theory of functions of several complex variables. Proc. Internat. Congr. Math. (Stockholm 1962). Almgvist and Wilksells. Uppsala (1963) 385-388. | MR | Zbl

[13] R. Narasimhan, The Levi problem for complex spaces II. Math. Ann. 146 (1962) 195-216. | MR | Zbl

[14] R. Narasimhan, On the homology groups of Stein spaces. Inv. Math. 2 (1967) 377-385. | MR | Zbl

[15] K. Oka, Sur les fonctions analytiques des plusieurs variables. IX. Domaines finis sans points critiques intérierus. Japan. J. Math. 23 (1953) 97-155. | MR | Zbl

[16] M. Peternell, Continuous q-convex exhaustion functions. Inv. Math. 85 (1986) 249-262. | MR | Zbl

[17] Y.T. Siu, Pseudoconvexity and the problem of Levi. Bull. Amer. Math. Soc. 84 (1978) 481-512. | MR | Zbl

[18] J.L. Stehle, Fonctions plurisousharmoniques et convexité holomorphe de certains fibrés analytiques. Sém. Lelong. Lecture Notes 474 (1973/74) 155-180. | MR | Zbl